# SDR DHL2001741009

- Difficulty date: May 15, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN SETTING T/O THRUST NR 3 EPR GAUGE OVERSHOT EXPECTED SETTING WHEN ALL OTHER ENGINE INDICATIONS (NR 1, 2, 3) WERE EVEN.  NR 3 N1 96.0, EGT 570, N2 96.8, FF 8400PPH MATCHED NR 1 ENG N1.  DEFERRED PER MEL 77-1-1 CTRL NR 5594 CAT A.  SEE RESTRICTIONS PLA INSTALLED.  ENG TRIM SHEET GENERATED. R&R NR 3 EPR XMTR IAW B727 MM CHPT 77-11-11.  PERFORMED P/P & T/O EPR CHECK IAW DHL JRH 7.7.  OPS CHECK GOOD.
